RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 5, Pages 592–594 (Mi dan4779)  

MATHEMATICS

Explicit parametrization of the solutions of nonlinear equations in a neighborhood of a branching point

N. A. Sidorov

Irkutsk State University

Full text: PDF file (183 kB)

English version:
Doklady Mathematics, 1994, 49:3, 568–571

Bibliographic databases:
UDC: 517.988.7
Presented: М. М. Лаврентьев
Received: 04.08.1993

Citation: N. A. Sidorov, “Explicit parametrization of the solutions of nonlinear equations in a neighborhood of a branching point”, Dokl. Akad. Nauk, 336:5 (1994), 592–594; Dokl. Math., 49:3 (1994), 568–571

Citation in format AMSBIB
\Bibitem{Sid94}
\by N.~A.~Sidorov
\paper Explicit parametrization of the solutions of nonlinear equations
in a neighborhood of a branching point
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 5
\pages 592--594
\mathnet{http://mi.mathnet.ru/dan4779}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289526}
\zmath{https://zbmath.org/?q=an:0862.47046}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 568--571


Linking options:
  • http://mi.mathnet.ru/eng/dan4779
  • http://mi.mathnet.ru/eng/dan/v336/i5/p592

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020